# SDR 7AHR20130108001

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,278 hours, 29,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 51,278 hours, 29,239 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN BS 1174 AND 1200 AT LT LBL 24.   DETERMIND TO BE OUT OF LIMITS.  SEAT TRACK R & R IAW SRM 53-05, FIG 4F.
